+880 18 4722 0014 (PMD)
+880 18 4722 0022 (Commercial)
+880 18 4722 0044 (HR)
info@teampharmabd.com
mkt@teampharmabd.com

Rafex 120 Tablet: Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.

Rafex 50 ml Suspension: Each 5 ml contains Fexofenadine Hydrochloride USP 30 mg.

Seasonal Allergic Rhinitis & Chronic Idiopathic Urticaria.

Adults and Children 12 years and older: The recommended dose is 60 mg twice daily or 120 mg once daily or 180 mg once daily. A dose of 60 mg once daily is recommended as the starting dose in patients with decreased renal function. Children 6 to 11 years: The recommended dose is 30 mg twice daily. A dose of 30 mg once daily is recommended as the starting dose in pediatric patients with decreased renal function.

OR AS DIRECTED BY THE PHYSICIAN.

Drowsiness, headache, psychomotor impairment, and antimuscarinic effects such as urinary retention, dry mouth, blurred vision and gastro-intestinal disturbances may occur. Other rare side-effects of antihistamines include hypotension, palpitation, arrhythmias, extrapyramidal effects, dizziness, confusion, depression, sleep disturbances, tremor, convulsions, hypersensitivity reactions, blood disorders, liver dysfunction, and angle-closure glaucoma.

Rafex 120 Tablet: Each box contains 5x10's tablet in blister pack.

Rafex 50 ml Suspension: Each bottle containing 50 ml Suspension with 10 ml measuring cup.




PRESCRIBING INFORMATION